# SDR JJBA201708220017

- Difficulty date: August 20, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 32,980 hours, 20,489 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACKSIDE OF EMERGENCY EXIT LIGHT NOT ILLUMINATING. FOUND THE CONNECTOR LOOSE. SECURED THE CONNECTOR.
